# SDR SRAA970113

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO FLIGHT LOST BOOSTER HYDRAULIC SYSTEM.  RETURN TO KOAK AND AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND HYDRAULIC LINE B-NUT IN AUXILIARY CAVITY LOOSE.  RETORQUE B-NUT AND OPS/LEAK CHECKED GOOD PER IAW MM CH 29.
